MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Catalog Number FF-410425
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare provider reported "patient looking to exchange textured breast implants with smooth silicone breast implants.Patient also has a noted intracapsular rupture of left breast implant diagnosed by mri." this is for the left side.The device remains implanted.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.The reason for reoperation: rupture.
 
Additional Manufacturer Narrative
Visual analysis of the photographs identified: ¿ rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.¿ anxiety- product/procedure: unable to observe as it is not related to the device.No additional observations.No further actions are required as no manufacturing issues are observed.
 
Event or Problem Description
Healthcare provider reported "patient looking to exchange textured breast implants with smooth silicone breast implants.Patient also has a noted intracapsular rupture of left breast implant." this is for the left side.The device has been explanted.
 
Event or Problem Description
The device has been explanted and replaced.
 
Event or Problem Description
Healthcare provider reported "patient looking to exchange textured breast implants with smooth silicone breast implants.Patient also has a noted intracapsular rupture of left breast implant diagnosed by mri." this is for the left side.The device has been explanted.
 
Additional Manufacturer Narrative
Correction to g.3.Aware date of supplemental medwatch #2.Aware date should have been listed as 02/07/2024.

Brand Name
STYLE 410 COHESIVE SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key18459122
Report Number9617229-2024-00358
Device Sequence Number15251967
Product Code FTR
UDI-Device Identifier10888628002685
UDI-Public10888628002685
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 05/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2018
Device Catalogue NumberFF-410425
Device Lot Number2429815
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer01/16/2024
12/11/2023
09/09/2024
Initial Report FDA Received Date01/05/2024
Supplement Report FDA Received Date02/07/2024
02/28/2024
05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/14/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexFemale
Patient Weight61 KG
Patient EthnicityNon Hispanic
Patient RaceWhite